Large and Moderate Deviations for Estimators of Quadratic Variational Processes of Diffusions
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Djellout, Hacène & Samoura, Yacouba, 2014. "Large and moderate deviations of realized covolatility," Statistics & Probability Letters, Elsevier, vol. 86(C), pages 30-37.
- Hui, Jiang, 2010. "Moderate deviations for estimators of quadratic variational process of diffusion with compound Poisson jumps," Statistics & Probability Letters, Elsevier, vol. 80(17-18), pages 1297-1305, September.
- repec:eee:spapps:v:127:y:2017:i:9:p:2926-2960 is not listed on IDEAS
- Gao, Fuqing & Yan, Jun, 2009. "Sample path large and moderate deviations for risk model with delayed claims," Insurance: Mathematics and Economics, Elsevier, vol. 45(1), pages 74-80, August.
More about this item
Keywordslarge deviation; moderate deviation; quadratic variational process;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:sistpr:v:2:y:1999:i:3:p:195-225. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .
We have no references for this item. You can help adding them by using this form .